# SDR SWIA202301023

- Difficulty date: January 23, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 43,604 hours, 38,643 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING ON WING PLANK AT ACCESS HOLE PANEL LANDING FOR FUEL PANEL 510AB     (C-CHECK RO 2/26/2023)    BLENDED WITHIN LIMITS, WING PLANK LANDING FOR 510AB PANEL REF REO 601R -57-21-030 REV L DATED 2014-02-05ORIGINAL MATERIAL  0.182" , REMAINING 0.179", REMOVED 0.003", MAX REMOVAL ALLOWED 0.080" (BLENDED AREA WAS ON DETAIL I) COMPLIED WITH TASK CARD 51-900-1003-SKY. BLEND ONLY NO WEIGHT CHANGE
